TinnitusI am a 51 yr old lady. I have been plagued with Tinnitus for past yr and also a feeling of my left ear feeling blocked and pressure build up and doesn't fully pop all the time. It started with 2 middle ear infections - both treated with Antibiotics. The 2nd infection was worse as my ear drum was about to burst, as pointing outwards. The antibiotics stopped the drum from popping. Then I noticed a slight 'whooshing' noise in LEFT ear ONLY that has progressivley got worse. Within 4-5 mths I also had feeling of my LEFT ear being blocked. After seeing ENT Consult./having MRI scan/hearing test/Eustacian Tube pressure test - I hv Tinnitus, Eustacian Tube OK, but some high pitches hv been lost in LEFT ear. Been offered White Noise sound generator to put in my ear and also a hearing aid to pitch up lost high sounds. Both hv not helped whatsoever. Hv had on-going probs with a teenage daughter and so stress levels hv risen to an overwhelming degree. Also, recently hv had symptoms of VERY dry mouth at night and I hv to drink at least 1pint water - then hv to wake up to go for a wee many times. Also hv a burning feeling from bottom of my chest, rising to all around my head - as if someone is microwaving me ! But upon taking my temp. I don't feel hot. Stress levels hv caused manic outbursts. This causes my Tinitus noise to get louder. Don't know if I've recently started signs of menapause. Periods - over last yr they hv gone from a 28-day cycle - to odd 2 X periods p/month and/or a period every 2-3 mths. Hv had hormonal migraine once p/month (lasts for 3 days) since birth of my daughter 13 yrs ago. Also hv Bursitis on LEFT of my hip, which burns at night - another thing that keeps me awake ! Also get a pollip in LEFT nostril every Oct. Both eyes twitch odd times. Broke my LEFT toe recently. Hv seen Homeopath. 1st was given LACHESIS 1M (this exasperated mood swings more - never helped any ailments). More recently changed to Folliculinium 30C (feel slightly happier in myself but everything else remains). Am I on correct tablet and maybe need to give it longer to work - as only on 2nd day since taking tablet??
Spanner on 2012-11-30
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.